Donate Now
Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» Got Questions? Get Answers. » SCARLETEEN CENTRAL » Safer Sex & Birth Control » Side Effect?

 - UBBFriend: Email this page to someone!    
Author Topic: Side Effect?
ScarcelyHeard
Activist
Member # 29242

Icon 1 posted      Profile for ScarcelyHeard     Send New Private Message       Edit/Delete Post   Reply With Quote 
I'm on Triphasil. I just started taking it on Sunday July 2nd, five days after my period ended.
This is my fourth or fifth day on the white pills (second highest dosage)

A few days before I'd get my period, my stomach used to twing a little bit... I'd have like tiny cramps... not that often, they'd just happen at random until my period was about to start, and then I'd get major cramps.

Two days ago, I started getting those twinges. At first I thought they were something else, but hey, I just had one while I was typing.

I'm not due to start my period, according to my package, for another week and a half.

So far, that's the only thing I've been experiencing. Is it anything to discontinue use over?

I'll be starting my yellow pills (highest dosage) in another two days.

Thanks.

Posts: 80 | From: Canada's East Coast | Registered: Jun 2006  |  IP: Logged | Report this post to a Moderator
KittenGoddess
Scarleteen Volunteer
Member # 1679

Icon 1 posted      Profile for KittenGoddess     Send New Private Message       Edit/Delete Post   Reply With Quote 
Keep taking the pill as directed unless you start to have any severe side effects. It'll take your body a few cycles to get used to the new hormones you are introducing with the pill. Some wonkiness is to be expected.

--------------------
Sarah Liz

Posts: 7316 | From: USA | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
ScarcelyHeard
Activist
Member # 29242

Icon 1 posted      Profile for ScarcelyHeard     Send New Private Message       Edit/Delete Post   Reply With Quote 
Another question.

I'm on the 21 day pack. I finished the pack yesterday and have a week until I start again.

I stopped taking them yesterday, and my period is not here yet. I've been having cramps on a daily basis since I made this post. Since this is the first month that I've started taking them, is this okay that my period hasn't come yet, and approximately how long do I have until I can panic, lol?

Posts: 80 | From: Canada's East Coast | Registered: Jun 2006  |  IP: Logged | Report this post to a Moderator
Karybu
Scarleteen Volunteer
Member # 20094

Icon 1 posted      Profile for Karybu     Send New Private Message       Edit/Delete Post   Reply With Quote 
No need to worry about your period not having arrived: it can take a few days for it to start after you finish the active pills. Some women may start their withdrawal bleed the day after they finish their active pills, for others it takes four or five days. If you skip your period entirely, then that may be something you want to talk to your doctor about, but as long as you have a withdrawal bleed sometime during the placebo week, you're fine.

[ 07-24-2006, 11:28 AM: Message edited by: karybu ]

--------------------
"Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy

Posts: 5668 | From: Canada/Australia | Registered: Sep 2004  |  IP: Logged | Report this post to a Moderator
ScarcelyHeard
Activist
Member # 29242

Icon 1 posted      Profile for ScarcelyHeard     Send New Private Message       Edit/Delete Post   Reply With Quote 
It came this morning. I had really bad cramps... it was funny... I dragged him into the drugstore, looking for tylonol. I was standing in front of the tylonol, and couldn't find the menstral stuff. "What I'm looking for is not here!" "What exactly are you looking for?" "Menstral tylonol." "Well, that's over here." And he drags me to the section of the drugstore with the pads. There they were. It was pretty funny.

I take it that it's normal for it to be very light and very thick. I'm loving the lightness, but the thickness of it is pretty odd.

Posts: 80 | From: Canada's East Coast | Registered: Jun 2006  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.
UBB Code™ Images not permitted.
Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3